# SDR DL72W980459

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT B2 LETTER CHECK, NR 2 LE FLAP ACTUATOR O/B MOUNT BRACKET CRACKED LOWER EDGE.  REPAIRED PER M/M 57-20-21.
